BeRMS source details

Wilson, Douglas P. 1959. The polychaete Magelona filiformis n.sp. and notes on other species of Magelona. Journal of the Marine Biological Association of the United Kingdom, 38: 547-556.
52175
Wilson, D. P.
1959
The polychaete Magelona filiformis n.sp. and notes on other species of Magelona
Journal of the Marine Biological Association of the United Kingdom
38: 547-556
Publication
Kristian Fauchald's Polychaeta DB
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin

Checked: verified by a taxonomic editorMagelona filiformis Wilson, 1959 (original description)